# SDR CALA9601276

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: T4 Blade
- Part number: 775404
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WAS ABORTED AT APPROXIMATELY 50 KNOTS AFTER THE NR 2 ENGINE LOST POWER.  THE POWER LOSS WAS ACCOMPANIED BY A LOUD POP.  THE AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE FOUND THE NR 2 ENGINE TURBINE HAD FAILED.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  *S/D*  SHOP FINDINGS REVEALED A T-4 BLADE FAILURE.
